Keyword : orthogonal frequency-division multiple access

Multiple-Access Interference Suppression in Multi-User OFDM Systems with Frequency Diversity
Jong-Ho PAIK Yong-Soo CHO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2005/11/01
Vol. E88-A  No. 11 ; pp. 3252-3255
Type of Manuscript:  LETTER
Category: Communication Theory and Signals
wireless uplinkorthogonal frequency-division multiple accessMAIcyclic time shiftfrequency diversity
 Summary | Full Text:PDF